# SDR DALA2016070405087

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT INTERNAL FUSELAGE LONGERON 2 RT ON STA Y=579.  LONGERON WAS REPAIRED IAW SRM 53-02, FIG 18, 51-30-2, 51-30-5, 51-10-3 PAR 14 AND 21.
